Couldn't find what you looking for?

TRY OUR SEARCH!


Hi. I`m 25 and have a problem with a large kidney stone (caused by high level of calcium in my urine). So, my doc gave me Potassium Citrate to control kidney stones and said it will reduce the formation of stones. But every time I take a pill, I feel a sharp abdominal pain. A friend told me that I might be pregnant – the test was negative but , anyway, now I fear of taking Potassium citrate. Anybody with the same experience?

Loading...


Hi. Doesn`t mean that you are pregnant. Abdominal pain is one of the side effects of Potassium citrate. Some other side effects are also allergic reactions, tarry stools, blood in vomit, muscle weakness, irregular heartbeats, diarrhea, nausea... Anyway, it is unknown whether Potassium citrate will be harmful to an unborn, or a nursing baby. Did you use some other drugs as well? Drugs like Inspra, Midamor, Aldactone, Maxzide, Vasotec, Mavik, shouldn`t be taken with Potassium citrate.
Reply

Loading...